MathSciNet Relay Station
MathSciNet bibliographic data
MR87095 (19,301b) 54.0X
Hamilton, O. H. Fixed points for certain noncontinuous transformations. Proc. Amer. Math. Soc. 8 (1957), 750–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement